# SDR SWAA2021081895017

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 500+10 TO 500+14 LBL 25 WL 156 ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [03] REMOVED BULKHEAD SUPPORT PER SRM 51-40-02-0G-0; [04] VERIFIED CORROSION IS OUT OF LIMITS ON LEFT FLOOR TO SIDEWALL SUPPORT FROM STA 500+10 TO STA 500+14 WL 156 PER SRM 53-00-53-1A-2; VERIFIED FORWARD BULKHEAD SUPPORT REMOVED; [05] FWD BULKHEAD SUPPORT WILL BE INSTALLED ON FAULT # TTG8Q005UNSX; [06] VERIFIED TTG8Q005UNSX WILL INSTALL BULKHEAD SUPPORT; [07] BEGAN LOCATE AND DRILL FLOOR TO SIDEWALL B.S 396 TO 500 +8' BAC1496-444;7075-T62;LOT#1457271-1 AND B.S.500+8' TO 500D;BAC1496-444;7075T62;LOT#1464455-1.SPLICE PLATE-BAC1496-444 7075-T62;LOT#1464455-1 PER SRM53-0053-2R-5 AND DRW:143A7501-80; [ [10] APPLIED CHEMICAL CONVERSION AND PRIMER TO REPAIR PARTS PER SRM53-00-53-2R-5. OK TO INSTALL REPAIR PARTS; [11] INSPECTED ACTION 10; OK TO INSTALL; [12] UPDATED MEASUREMENTS; [13] INSTALLED REPAIR PARTS ON L/H FLOOR TO SIDEWALL SUPPORT AND NUTPLATES PER SRM53-00-53-2R-5 AND DRW#143A7501.[19] INSTALED FWD CARGO COMPARMENT FLOOR TO SIDEWALL SUPPORT BS 500+10 TO BS 500+14 WL 156 IAW 51-40-02-0G-0 TO DWG #143A7500 REV:A; [20] VERIFIED COMPLETION; [21] CORRECTION STEP 19 REFERENCE SHOULD HAVE BEEN SRM51-40-02-0G-0; [22] VERIFIED CORRECTION OF STEP 19; [23] VERIFIED ITEMS 19-22; [24] VERIFIED JOB COMPLETED
